Alert archive / Florida / Special Weather Statements in 2009

Special Weather Statement, NWS Miami, FL

July 19, 2009Broward County, Florida

NWS Miami, FL issued this special weather statement at Jul 19, 2009, 4:21 PM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2009, 4:21 PM EDT (20:21 UTC)
Expired
Jul 19, 2009, 4:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3241 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 192021
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUL 19 2009

FLZ071>073-192045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
421 PM EDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING TOWARD THE EAST COAST METRO...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES 
NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO 8 MILES SOUTHWEST OF 
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 5 MILES NORTHWEST OF 
MICCOSUKEE RESORT TO 5 MILES NORTHWEST OF REDLAND...MOVING EAST AT 10
MPH. IF THESE STORMS CONTINUE EASTBOUND ADDITIONAL WARNINGS MAY BE 
NEEDED FOR THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE COUNTIES.

THESE STORMS WILL AFFECT...

INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION KROME AND KENDALL DRIVE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH OR 
MORE...PEA-SIZED HAIL OR LARGER...TORRENTIAL DOWNPOURS...OR A COMBINATION 
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED 
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND 
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND 
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING 
UNTIL THE STORM PASSES.

LAT...LON 2566 8043 2563 8064 2585 8065 2605 8077
      2631 8061 2628 8041 2600 8044 2580 8040
TIME...MOT...LOC 2019Z 283DEG 9KT 2624 8052 2605 8068
          2583 8055 2558 8057

$$
TINGLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:38 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 19, 2:38 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT SUN JUL 19 2009

.DISCUSSION...

...CORRECTED PRELIM POINT TEMPS/POPS SECTION BELOW/NO OTHER CHANGES...

THE LARGE-SCALE PICTURE CURRENTLY SHOWS A STRONG MID/UPPER TROUGH
DIGGING INTO THE NRN/CENTRAL GULF OF MEXICO WITH A STRONG DEEP-LAYER
RIDGE ACROSS THE CENTRAL ATLANTIC. THIS GENERAL LARGE-SCALE PATTERN
WILL PERSIST INTO WEDNESDAY BEFORE THE EASTERN CONUS TROUGH LIFTS N
OF THE REGION...AND DEEP-LAYER RIDGE AXIS BUILDS SOUTHWEST ACROSS
THE REGION ONCE AGAIN LATE IN THE WEEK.

FOR THE REST OF TODAY...THUNDERSTORMS HAVE DEVELOPED ACROSS THE
INTERIOR AND ALONG LAKE BREEZE CONVERGENCE IN WESTERN PALM BEACH
COUNTY. A FEW STORMS HAVE ALSO GOTTEN GOING ALONG THE EAST COAST
SEA BREEZE IN THE MIAMI AREA...BUT HAVE STRUGGLED TO DEVELOP SO
FAR ALONG THE REMAINDER OF THE SEA BREEZE. THINK STORMS WILL
CONTINUE TO INCREASE AND MOVE NE BACK TOWARDS THE EAST COAST METRO
AREAS LATE THIS AFTERNOON/EARLY THIS EVENING BEFORE ACTIVITY
DISSIPATES OR MOVES OFFSHORE BY MIDNIGHT.

FOR MONDAY...THE DEPARTING SAHARAN AIR LAYER COMBINED WITH THE
AMPLIFYING MID/UPPER TROUGH TO THE WEST COULD LEAD TO MORE TSTM
ACTIVITY. THE NAM TAKES A WELL-DEFINED SHORTWAVE WITHIN THE LONGWAVE
TROUGH AXIS SOUTHEAST INTO THE ERN GULF BY MORNING WITH CONVECTION
MARCHING EAST FROM THE GULF AND REALLY GOING CRAZY AS IT HITS THE
EAST COAST SEA BREEZE. THE GFS KEEPS THIS ACTIVITY CLOSER TO THE
LAKE OKEECHOBEE REGION/CENTRAL FL. FEEL THAT EITHER WAY WE SHOULD
HAVE MORE CONVECTION TOMORROW DUE TO INFLUENCE FROM THE
TROUGH...THOUGH THE NAM SHOWING SEVERAL INCHES OF RAIN ACROSS THE
EAST COAST METRO AREAS IS LIKELY WELL OVERDONE.

ON TUESDAY...MOST MODELS ARE INDICATING THAT THE NORTHERN EXTENT OF
THE AXIS OF THE TROPICAL WAVE CURRENTLY OVER THE EASTERN CARIBBEAN
WILL BREAK OFF BRINGING A LOW-LEVEL THROUGH THE BAHAMAS...THOUGH THE
NAM IS CURIOUSLY ABOUT A DAY SLOWER. GUIDANCE NOW AGREES THAT THE
BULK OF THE MOISTURE WILL GET SUCKED TO THE NORTH JUST TO OUR
EAST...IN BETWEEN THE TROUGH TO THE WEST AND RIDGE TO THE EAST.
DESPITE THAT...PWATS STILL APPROACH 2 INCHES WITH DEEPENING/SLIGHTLY
INCREASING SERLY FLOW...AND THIS SHOULD LEAD TO AN INCREASE IN
CONVECTIVE COVERAGE REGION WIDE. THE LOW LEVEL TROUGH PASSES THROUGH
TUESDAY NIGHT AND THIS COULD CAUSE THE SHOWER/STORM CHANCE TO LINGER
OVERNIGHT. WEDNESDAY MAY END UP BEING A LITTLE DRIER THAN
PREVIOUSLY ADVERTISED AS THE TROUGH LIFTS NORTH...AND THE GFS
INDICATES SOME MID LEVEL DRYING AND SUBSIDENCE POSSIBLY WORKING
INTO THE REGION...BUT NOT ENOUGH TO COMPLETELY LIMIT DIURNAL
CONVECTION. HAVE NOT MADE ANY CHANGES FOR WEDNESDAY YET AND WILL
LET LATER SHIFTS TAKE A LOOK AT LATEST MODEL DATA BEFORE CHANGING.

THURSDAY THROUGH SATURDAY...THE DEEP-LAYER RIDGE AXIS FROM THE
ATLANTIC BUILDS SW ACROSS THE FL KEYS/STRAITS AND THIS SHOULD BRING
THE REGION BACK INTO SWRLY STEERING FLOW WITH LIGHT TO CALM LOW
LEVEL FLOW. AS A RESULT...A RETURN TO SEA BREEZE DRIVEN CONVECTION
MOVING BACK TOWARDS THE EAST COAST SEEMS IN ORDER THIS PERIOD. WILL
MAKE NO CHANGES TO THE EXTENDED FCST AT THIS TIME.

&&

.MARINE...
GENERALLY EAST TO SOUTHEAST WINDS 5 TO 10 KNOTS WILL CONTINUE THE
NEXT FEW DAYS...BUT WINDS COULD INCREASE TO 10 TO 15 KNOTS BEHIND
THE SFC TROUGH WED/THU TIMEFRAME. SEAS GENERALLY 2 FEET OR LESS
BUT COULD INCREASE SOME WED/THU DEPENDING ON HOW MUCH WINDS INCREASE.

&&

.FIRE WEATHER...
NO CONCERNS AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  89  75  88 / 30 60 30 50
FORT LAUDERDALE  79  90  78  88 / 30 50 30 50
MIAMI            79  91  78  88 / 30 50 30 50
NAPLES           78  90  75  90 / 20 50 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE WX...STRASSBERG
AVIATION...DG
Hazardous weather outlook, Jul 19, 9:18 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
918 AM EDT SUN JUL 19 2009

FLZ063-066>075-168-172>174-200430-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
918 AM EDT SUN JUL 19 2009

...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EXPECTED TO DEVELOP...
...A FEW STORMS COULD BECOME SEVERE INTERIOR AND ATLANTIC COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA THIS AFTERNOON AND EVENING. THE STORMS ARE
EXPECTED TO BECOME MOST CONCENTRATED ACROSS THE INTERIOR AND THE
ATLANTIC COAST LATE THIS AFTERNOON AND THIS EVENING. THE
ATMOSPHERE REMAINS VERY UNSTABLE. THIS WILL LEAD TO THE
DEVELOPMENT OF STRONG STORMS WITH EVEN THE POSSIBILITY OF A FEW
SEVERE STORMS DEVELOPING, SIMILAR TO THE PAST FEW DAYS.

WIND: MOST OF THE STRONGER STORMS WILL PRODUCE HIGH WINDS OF 40 TO
50 MPH. HOWEVER, ONE OR TWO SEVERE STORMS COULD DEVELOP, CAPABLE
OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.

HAIL: THE MOST INTENSE STORMS LATE THIS AFTERNOON WILL BE CAPABLE
OF PRODUCING PENNY TO QUARTER SIZE HAIL.

FLOODING: SLOW MOVING THUNDERSTORMS COULD GENERATE HEAVY RAINFALL
IN A FEW LOCATIONS THIS AFTERNOON. THIS MAY LEAD TO ISOLATED
STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS.

TEMPERATURES: HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH
THE HIGH HUMIDITY TO RESULT IN APPARENT TEMPERATURES REACHING
AROUND 105 DEGREES ACROSS MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

DG

In the hours before

Local storm report, Jul 19, 3:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUL 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             CLEWISTON               26.75N 80.94W
07/19/2009  E0.75 INCH       HENDRY             FL   LAW ENFORCEMENT

            A THUNDERSTORM PRODUCED PENNY SIZED HAIL IN CLEWISTON.

&&

CARACOZZA
Special weather statement, Jul 19, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT SUN JUL 19 2009

FLZ073-192030-
INLAND MIAMI-DADE FL-
343 PM EDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ABOUT 9 MILES WEST OF MICCOSUKEE RESORT
TO 6 MILES EAST OF FORTYMILE BEND TO 5 MILES SOUTHEAST OF SHARK
VALLEY OBS TOWER...MOVING NORTHWEST AT 10 MPH.

THESE STORMS WILL AFFECT...

SHARK VALLEY OBS TOWER...

AND SURROUNDING AREAS.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2589 8051 2555 8070 2573 8085 2594 8082
TIME...MOT...LOC 1943Z 156DEG 8KT 2581 8063 2575 8074
          2561 8072

TINGLER
Special weather statement, Jul 19, 3:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT SUN JUL 19 2009

FLZ067-068-168-192015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
345 PM EDT SUN JUL 19 2009

...STRONG THUNDERSTORM AFFECTING NORTHEASTERN PALM BEACH COUNTY...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN JUPITER FARMS AND JUPITER. THIS STORM
WAS NEARLY STATIONARY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2691 8008 2687 8015 2694 8024 2696 8022
      2696 8015 2698 8014 2698 8011
TIME...MOT...LOC 1945Z 232DEG 0KT 2692 8013

DG
Special weather statement, Jul 19, 4:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT SUN JUL 19 2009

FLZ063-066-192045-
HENDRY FL-GLADES FL-
401 PM EDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES AND HENDRY COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MOORE HAVEN TO 6 MILES NORTHWEST OF FELDA...MOVING NORTHEAST AT 5
MPH.

THESE STORMS WILL AFFECT...

ORTONA...
KERI...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2692 8111 2654 8135 2663 8157 2665 8157
      2699 8124
TIME...MOT...LOC 2000Z 235DEG 5KT 2689 8120 2662 8147

DG
Local storm report, Jul 19, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT SUN JUL 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     3 ESE CLEWISTON         26.73N 80.90W
07/19/2009  M66.00 MPH       HENDRY             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT MESONET
            SITE CFSW.

&&

CARACOZZA
Special weather statement, Jul 19, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUL 19 2009

FLZ071>073-192045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
421 PM EDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING TOWARD THE EAST COAST METRO...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO 8 MILES SOUTHWEST OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 5 MILES NORTHWEST OF
MICCOSUKEE RESORT TO 5 MILES NORTHWEST OF REDLAND...MOVING EAST AT 10
MPH. IF THESE STORMS CONTINUE EASTBOUND ADDITIONAL WARNINGS MAY BE
NEEDED FOR THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE COUNTIES.

THESE STORMS WILL AFFECT...

INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION KROME AND KENDALL DRIVE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH OR
MORE...PEA-SIZED HAIL OR LARGER...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2566 8043 2563 8064 2585 8065 2605 8077
      2631 8061 2628 8041 2600 8044 2580 8040
TIME...MOT...LOC 2019Z 283DEG 9KT 2624 8052 2605 8068
          2583 8055 2558 8057

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:50 PM EDTSevere Thunderstorm WarningMFLMiami-Dade27 min
Jul 19, 1:30 PM EDTSpecial Weather StatementMFLBroward30 min
Jul 19, 1:47 PM EDTSpecial Weather StatementMFLGlades28 min
Jul 19, 2:26 PM EDTSpecial Weather StatementMFLHendry49 min
Jul 19, 2:40 PM EDTSpecial Weather StatementMFLMonroe35 min
Jul 19, 2:43 PM EDTSpecial Weather StatementMFLCollier32 min
Jul 19, 3:01 PM EDTSpecial Weather StatementMFLHendry44 min
Jul 19, 3:11 PM EDTSpecial Marine WarningMFL64 min
Jul 19, 3:15 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach60 min
Jul 19, 3:26 PM EDTSpecial Weather StatementMFLBroward64 min
Jul 19, 3:43 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 19, 3:45 PM EDTSpecial Weather StatementMFLMartin30 min
Jul 19, 3:49 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade56 min
Jul 19, 3:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach52 min
Jul 19, 4:01 PM EDTSpecial Weather StatementMFLGlades44 min
Jul 19, 4:22 PM EDTSevere Thunderstorm WarningMFLPalm Beach23 min
Jul 19, 4:31 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach39 min
Jul 19, 4:38 PM EDTSpecial Weather StatementMFLHendry37 min
Jul 19, 4:50 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jul 19, 4:52 PM EDTSpecial Marine WarningMFL68 min
Jul 19, 4:57 PM EDTSpecial Marine WarningMFL48 min
Jul 19, 5:03 PM EDTSpecial Weather StatementMFLBroward27 min
Jul 19, 5:19 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jul 19, 5:38 PM EDTSpecial Marine WarningMFL112 min
Jul 19, 5:42 PM EDTSpecial Marine WarningMFL63 min
Jul 19, 6:41 PM EDTSpecial Marine WarningMFL47 min

Nearby

Special Weather Statements in Florida, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.